See Alike in...

Alike App

Browser

Bridgette

730d

so my doctor prescribed me some medicine for my ADHD and I've had the jitters and headache and shakes and dizziness on all of them . I've tried 6 so far and my doctor legit said this is it . how is that possible I know so many people that take medicine and says he helps them so much

Top reply
    • Bridgette

      722d

      Oh yes thanks sweetie❤️

    • Bridgette

      722d

      Oh yes thanks sweetie❤️

    • IcedChai

      723d

      It really is a lotnof trial and error. How long are you taking them before switching? For me the symptoms went away after 2 weeks straight of taking them. Look in to Lions mane its a supplement ive been recommended to try for ADHD and brain health overall with no known side effects

      • Bridgette

        723d

        @IcedChai well only for a day do you really think I wanna have headaches zombie feeling and dizziness and I feel like I'm going to have a heart attack why would I continue to keep taking a medicine that does that to me? I get you said it can take a while but sorry I don't wanna feel like that for 2 weeks.

    • Bridgette

      724d

      I have been at the lowest dose.

    • Bridgette

      726d

      Only a day cuz I've had meds in the past that made me do that and well next day I felt terrible . Kinda don't wanna keep missing work cuz of a pill I'm intentionally taking

      • dopaminedeficient

        725d

        @Bridgette ohh that makes sense. Maybe u could start with the smallest dose of the med they prescribe and stay on that for a while to let ur body adjust and then gradually increase it until u get focus

    • dopaminedeficient

      727d

      How long were you on the medicine for though? Those side effects usually go away as ur system adjusts to taking them

    • k_k

      729d

      My dr has mentioned a few non-stimulant medications that can help manage adhd, like guanfacine and wellbutrin. Wellbutrin made me really nauseous, but i already have chronic nausea, and I have a couple friends who it has worked for. I believe it's an SNRI, so basically an antidepressant that increases norepinephrine and dopamine, thus helping with adhd i think? I'm not sure, but you could try chatting with your doc about non-stimulant options. Most stimulant options caused me problems too, but focalin has worked great. best of luck!!

      • Bridgette

        728d

        @k_k hey I messaged you

    • Bridgette

      729d

      I already take anxiety medication. Can I ask what u take ?

    • chihiro.sen

      729d

      if regular stimulants dont work for you can ask your doctor if theres another type of drug that may help. i take dopamine reuptake inhibitor that is supposed to help with depression and adhd, and while it doesnt have as much of an effect as a stimulant for me, jt might help

    • rj.crow

      729d

      I tried a ton of different meds, and none of them worked even a little bit for me. I ended up having to just learn coping mechanisms and tricks to manage it.

    • otherworldgirl

      730d

      While a lot of people benefit from adhd meds, I also know it doesn’t work for a lot of people. I’ve never been able to go on adhd meds due to health issues

      • Bridgette

        730d

        @otherworldgirl well I don't have any other health issue other than mental ? Which I'm trying to fix but I can't which sucks cuz again people say they can be focus and I wish I had that :(

    • amethystvalor

      730d

      Depending on the medication you might need to take it with food. I'm on Vyvanse and my Dr said "do not take it on an empty stomach, you will not have a good time". Maybe try that if you aren't?

      • Bridgette

        730d

        @amethystvalor why do you need to take it with food? Does it cause you tummy issues? Cuz that's not what happens to me. Also I usually can eat before hand and never eat again cuz my side affects suck.

        • amethystvalor

          730d

          @Bridgette everyone is different with meds. My Dr said that taking it on an empty stomach can make you sick (dizzy, jittery, headache). She actually takes Vyvanse as well and was saying from experience

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion